# SDR ASOA20130510046

- Difficulty date: May 10, 2013
- Submitted: May 25, 2013
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145LR
- Aircraft serial: 145141
- Aircraft time: 33,517 hours, 25,071 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT WALKAROUND, CREW REPORTED FINDING A FUSELAGE SKIN CRACK ON THE LT DV WINDOW UPPER FRAME AREA.    MX PERFORMED REPAIR ON UPPER BEAM ATTACHED TO DV WINDOW AND WINDSHIELD POST ON LT SIDE IAW SRM 51-40-02.  SHV MX ALSO PERFORMED REPAIR ON LT DV WINDOW LOWER STRUT AT FASTENER HOLES IAW SRM 51-40-02 AND SRM 51-20-03.   LT LOWER STRUT PN 120-35690-509 AND BEAM PN 123-07751-005.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
